MathSciNet Relay Station
MathSciNet bibliographic data
MR2160570 20E07 (20E22 20F19 20F22)
Brin, Matthew G. Elementary amenable subgroups of R. Thompson's group $F$. Internat. J. Algebra Comput. 15 (2005), no. 4, 619–642.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement